do.unicyb.kiev.ua

  • Збільшення розміру шрифта
  • Звичайний розмір шрифта
  • Зменшити розмір шрифта
Публікації

Публікації викладачів кафедри

Друк PDF
Монографії:
  1. A. Iksanov. Renewal theory for perturbed random walks and similar processes. Probability and its Applications, Birkhäuser, 2016.
Препринти:
  1. G. Alsmeyer, D. Buraczewski, A. Iksanov. Null-recurrence and transience of random difference equations in the contractive case, подана до друку, 24 сторінки.
  2. A. Iksanov, W. Jedidi, F. Bouzeffour. Functional limit theorems for the number of busy servers in a \(G/G/\infty\) queue, подана до друку, 15 сторінок.
  3. A.V. Nikitin. Conditions of stability for Ito-Skorokhod stochastic dif ferential equations in Hilbert spaces, подана до друку, 5 сторінок.
  4. D. Proskurin, L. Turowska, R. Yakymiv. On well-behaved representations of \(\lambda\)-deformed CCR, подана до друку, 14 сторінок.
  5. D. Buraczewski, P. Dyszewski, A. Iksanov, A. Marynych. On perpetuities with gamma-like tailsподана до друку, 20 сторінок.
Публікації 2017 року:

  1. G. Alsmeyer, A. IksanovA. Marynych. Functional limit theorems for the number of occupied boxes in the Bernoulli sieveStochastic Processes and their Applications, 127, no. 3, 995-1017.
  2. A. Iksanov, W. Jedidi, F. Bouzeffour. A law of the iterated logarithm for the number of occupied boxes in the Bernoulli sieve, Statistics and Probability Letters, 126, 244-252.
  3. G. Alsmeyer, Z. Kabluchko, A. Marynych. A leader-election procedure using records, Annals of Probability, у друці.
  4. A. Iksanov, Z. Kabluchko. Functional limit theorems for Galton-Watson processes with very active immigrationStochastic Processes and their Applications, у друці.
  5. A. Iksanov, Z. Kabluchko, A. Marynych, G. Shevchenko. Fractionally integrated inverse stable subordinatorsStochastic Processes and their Applications, 127, no. 1, 80-106.
  6. A. Iksanov, A. Marynych, M. Meiners. Asymptotics of random processes with  immigration I: scaling limits, Bernoulli, 23, no. 2, 1233-1278 (посилання на офіційну сторінку журнала).
  7. A. Iksanov, A. Marynych, M. Meiners. Asymptotics of random processes with  immigration II: convergence to stationarity, Bernoulli, 23, no. 2, 1279-1298 (посилання на офіційну сторінку журнала).
  8. A. Iksanov, A. Pilipenko, I. Samoilenko. Functional limit theorems for the maxima of perturbed random walks and divergent perpetuities in the M1-topology, Extremes, у друці.
  9. Z. Kabluchko, A. Marynych, H. Sulzbach. General Edgeworth expansions with applications to profiles of random trees, Annals of Applied Probability, у друці.
  10. A. Marynych, G. Verovkin. A functional limit theorem for random processes with immigration in the case of heavy tails, Modern Stochastics: Theory and Applications, у друці.
  11. O. Petrenko, I. Protasov. Selective and Ramsey Ultrafilters on G-spaces, Notre Dame Journal of Formal Logic, у друці.
  12. I. Protasov, S. Slobodianiuk. A note on factoring groups into dense subsets, Journal of Group Theory, 20, no. 1, 33-38.
  13. I. Protasov, S. Slobodianiuk. On asymorphisms of groups, Journal of Group Theory, 20, no. 2, 393-399.
  14. A. Yurachkivsky. Limit distribution of a Generalized Ornstein-Uhlenbeck process, International Journal of Probability and Statistics, 6, no. 1, 24-39.
  15. I. V. Samoilenko, Y. M. Chabanyuk, A. V. Nikitin, U. T. Chimka. Differential equations with Small Stochastic Additions Under Poisson Approximation Conditions, Cybernetics and System Analysis, 53, № 3, 93-99.
  16. В. С. Королюк, І.В. Самойленко. Асимптотичний розклад функціонала від напівмарківської випадкової еволюції в схемі дифузійної апроксимації. Теорія ймовірностей та математична статистика, 96, 84-99.
Публікації 2016 року:
  1. G. Alsmeyer, Z. Kabluchko, A. Marynych. Leader election using random walks, ALEA - Latin American Journal of Probability and Statistics, 13, 1095-1122.
  2. G. Alsmeyer, A. Marynych. Renewal approximation for the absorption time of a decreasing Markov chain, Journal of Applied Probability, 53, no. 3, 765-782.
  3. A. Iksanov, Z. Kabluchko. A central limit theorem and a law of iterated logarithm for the Biggins martingale of the superctitical branching random walk, Journal of Applied Probability, 53, no. 4, 1178-1192.
  4. A. Iksanov, Z. Kabluchko, A. Marynych. Weak convergence of renewal shot noise processes in the case of slowly varying normalization, Statistics and Probability Letters, 114, 67-77.
  5. A. Iksanov, Z. Kabluchko, A. MarynychLocal universality for real roots of random trigonometric polynomials, Electronic Journal of Probability, 21, paper no. 68, 1-19.
  6. A. Iksanov, A. Marynych, M. Meiners. Moment convergence of first-passage times in renewal theory, Statistics and Probability Letters, 119, 134-143.
  7. A. Iksanov, A. Pilipenko. A functional limit theorem for locally perturbed random walksProbability and Mathematical Statistics, 36, no. 2, 353-368.
  8. A. Iksanov, S. Polotskiy. Tail behavior of suprema of perturbed random walks, Theory of Stochastic Processes, 21(37), no. 1, 12-16.
  9. Z. Kabluchko, A. Marynych. Renewal shot noise processes in the case of slowly varying tails, Theory of Stochastic Processes, 21(37), no. 2, 14-21.
  10. Z. Kabluchko, A. Marynych, H. Sulzbach. Mode and Edgeworth expansion for the Ewens distribution, Journal of Integer Sequences, 19, Article 16.8.8.
  11. V. S. Koroliuk, N. Limnios, I. V. SamoilenkoLévy and Poisson approximations of switched stochastic systems by a semimartingale approach, Comptes Rendus Mathematique, 354, 723-728.
  12. V. S. Koroliuk, I. V. Samoilenko. Large deviations problem for random evolution processes, Theory of Probability and Mathematical Statistics, 93, 93-101.
  13. I. Matsak, I. Rozora. The asymptotic behaviour of a counting proccess in the max-scheme. A discrete caseGeorgian Mathematical Journal, 23, no. 3, 405-416.
  14. I. Protasov. Generating countable gropus by discrete subsets, Topology and its Applications, 204, 253-255.
  15. I. ProtasovBox resolvability, Topology and its Applications, 209, 329-334.
  16. I. Protasov, K. Protasova. The comb-like representations of cellular ordinal balleans, Algebra and Discrete Mathematics, 21, 282-286.
  17. I. Protasov, S. Slobodianiuk. Ultrafilters on balleans, Ukrainian Mathematical Journal, 67, no. 12, 1922-1931.
  18. I. Protasov, S. Slobodianiuk. Note: A conjecture on partitions of groups, Combinatorica, 36, 365-369.
  19. I. Мацак, Б. Довгай. Про дубльовану систему з відновленням, Теорія ймовірностей та математична статистика, 94, 60-72.
  20. І.К.Мацак. Асимптотична поведінка екстремальних значень випадкових величин. Дискретний випадок, Український математичний журнал, 68, no. 7, 945-956.
  21. А. В. Нікітін, У. Т. Хімка. Асимптотика нормованого керування з марковськими переключеннями, Український математичний журнал, 68, no. 8, 1092-1101.

Публікації 2015 року:

  1. G. Alsmeyer, A. Iksanov, M. Meiners. Power and exponential moments of the number of visits and related quantities for perturbed random walks, Journal of Theoretical Probability, 28, 1-40.
  2. F. Aurzada, A. Iksanov, M. Meiners. Exponential moments of first passage times and related quantities for Levy processes, Mathematische Nachrichten, 288, no. 17-18, 1921-1938.
  3. D. Buraczewski, A. IksanovFunctional limit theorems for divergent perpetuities in the contractive case, Electronic Communications in Probability, 20, no. 10, 1-14.
  4. A.Iksanov, A. Marynych, V. Vatutin. Weak convergence of finite-dimensional distributions of the number of empty boxes in the Bernoulli sieve. Theory of Probability and its Applications, 59, 87-113 (this is an English translation of the item 20, 2014 year).
  5. A. Iksanov, M. Meiners. Rate of convergence in the law of large numbers for supercritical general multi-type branching processes, Stochastic Processes and their Applications, 125, 708-738.
  6. A. Iksanov, M. Meiners. Fixed points of multivariate smoothing transforms with scalar weights, ALEA - Latin American Journal of Probability and Statistics, 12, 69-114.
  7. A. Iksanov, V. Topchii, V. Vatutin. A two-type Bellman-Harris process initiated by a large number of particles, Acta Applicandae Mathematicae, 138, 279-312.
  8. A. Marynych. A note on convergence to stationarity of random processes with immigration, Theory of Stochastic Processes, 20(36), no. 1, 84-100.
  9. O. Petrenko, I. ProtasovUltrafilters on G-spaces, Algebra and Discrete Mathematics, 19, 254-269.
  10. I. Protasov, S. Slobodianiuk. Partitions of groups into large subsets, Journal of Group Theory, 18, no. 2, 291-298.
  11. I. Protasov, S. Slobodianiuk. The dynamical look at the subsets of a group, Applied General Topology, 16, 217-224.
  12. T. Banach, I. Protasov, S. Slobodianiuk. Scattered subsets of groups, Ukrainian Mathematical Journal, 67, 304-312.
  13. I.V. Samoilenko. Large deviations for random evolutions with independent increments in the scheme of Lévy approximation with split and double merging, Random Operators and Stochastic Equations,  22, no. 2, 137-149.
  14. I.V. Samoilenko. Large deviations for random evolutions with independent increments in a scheme of Lévy approximation, Journal of Mathematical Sciences, 210, no. 1, 52-66.
  15. V.A. Topchii, V.A. Vatutin, A.M. Iksanov, Evolution of a two-type Bellman-Harris process generated by a large number of particles, Proceedings of the XVI-th international summer conference on Probability and Statistics, Seminar on Statistical Data Analysis, Workshop on Branching Processes and Applications, 21-29 June, 2015, Pomorie, Bulgaria, PLISKA Studia Mathematica, 24, 89-98.
  16. A. Yurachkivsky. Extension of measure without recourse to outer measure, Mathematica Aeterna, 5, no. 5, 449-464.
  17. А. М. Самойленко, І. М. Коваленко, І. О. Луковський, В. Л. Макаров, М. С. Братійчук, Д. В. Гусак, І. В. Самойленко. Володимир Семенович Королюк: (до 90-річчя від дня народження), Український математичний журнал, 67, no. 8, 1151-1152.
  18. Ю.В. Козаченко, Ю.С. Мішура, І.В. Самойленко. Володимир Семенович Королюк: (до 90-річчя від дня народження), Теорія ймовірностей та математична статистика, 93, 1-3.
  19. A.Nikitin. Asymptotic Properties of a Stochastic Diffusion Transfer Process with an Equilibrium Point of a Quality Criterion, Cybernetics and system analysis, 51, no. 4, 650-656.
  20. A. Ivanov, I. Matsak, S. Polotskiy. Extreme residuals in regression model. Minimax approach, Modern Stochastics: Theory and Applications, 2, no. 3, 297-308.
  21. D. Proskurin, L. Turowska. Shilov boundary for "Holomorphic Functions" on a Quantum Matrix Ball, Algebras and Representation Theory, 18, no. 4, 917-929.

Публікації 2014 року:

  1. A. Gnedin, A. Iksanov, A. Marynych, M. Moehle. On asymptotics of the beta coalescents, Advances in Applied Probability, 46, no. 2, 496-515.
  2. A. Gnedin, A. Iksanov, A. Marynych. Lambda-coalescents: a survey, Journal of Applied Probability, Special Volume 51A, 23-40.
  3. A. Iksanov, A. Marynych, M. Meiners. Limit theorems for renewal shot noise processes with eventually decreasing response functions, Stochastic Processes and their Applications, 124, no. 6, 2131-2170.
  4. A. Iksanov, A. Pilipenko. On the maximum of a perturbed random walk, Statistics and Probability Letters, 92, 168-172.
  5. V.S. Koroliuk, I.V. SamoilenkoLarge deviations for random evolutions in the scheme of asymptotically small diffusion, Modern stochastics and applications, Springer optimization and its applications, 90, 201-217.
  6. A. Marynych, G. Verovkin. Weak convergence of the number of zero increments in the random walk with barrier, Electronic Communications in Probability, 19, #74, 1-11.
  7. O. Petrenko, I. Protasov, S. Slobodianiuk. Asymptotic structures of cardinals, Applied General Topology, 15, 137-146.
  8. I. Protasov. Ultrafilters on metric spaces. Topology and its Applications, 164, 207–214.
  9. I. Protasov, K. Protasova. Kaleidoscopical configurations. Український математичний вiсник, 11, №1, 79–86
  10. I. Protasov, Ultrafilters on metric spaces, Topology Appl. 164, 207–214.
  11. I. Protasov, S. Slobodianiuk. On the subset combinatorics of G-spaces, Algebra Discrete Math, 17, 98–109.
  12. I. Protasov, S. Slobodyanyuk. Thin subsets of groups, Ukrainian Mathematical Journal, 65, 1384-1393.
  13. I. Protasov, Sparse and thin metric spaces, Mat. Stud. 41, 92–100.
  14. T. Banach, I. Protasov, O. Sipachova Topologization of a set endowed with an action of a monoid, Topology Appl. 169, 161–174.
  15. I. Protasov, K. Protasova, Kaleidoscopical configurations, Math. Sciences, 2000, Issue 3, 352–357.
  16. I. Protasov, S. Slobodianiuk, Ultracompanions of subsets of a group, Comment. Math. Univ. Coroline 52,2, 257–265.
  17. I. Protasov, S. Slobodianiuk. Partitions of groups, Mat. Stud. 42, 115–128.
  18. T. Banakh, I. Protasov, S. Slobodianiuk, Densities, submeasures and partitions of groups, Algebra Discrete Math. 17, N2, 193-221.
  19. A. Yurachkivsky. A conditional mean square estimate for the solution of a SDE, International Journal of Statistics and Probability, 3, no.4, 1-11.
  20. В. Ватутин, A. Иксанов, А. Маринич. Слабая сходимость конечномерных распределений числа пустых ящиков решета Бернулли, Теория Вероятностей и ее Применения, 59, no. 1, 28-60.
  21. Доценко С.И. Вектор Шепли для иерархических игр, Вісник Київського університету, Кібернетика, №14, 2014, у друці.
  22. Доценко С.И. Вектор Шепли как способ справедливого распределения, Журнал обчислювальної та прикладної математики, 2014, №1, у друці.
  23. С.И. Доценко, А.В. Маринич. Игра в подсказу, вымогательство и угадывание в задаче оптимального выбора, Кибернетика и Системный Анализ, 50(3), 107-116.
  24. C. Доценко, П. Негадайлов. Об оптимальном порядке просмотра групп в задаче выбора наилучшего элемента с групповым просмотром кандидатов, Кибернетика и вычислительная техника, 175, 31-39.
  25. В.С. Королюк, І.В. Самойленко. Великі відхилення для імпульсних процесів накопичення в схемі фазового укрупнення, Доповіді НАН України, 7, 28-35.
  26. І.К. Мацак. Про однолінійну систему масового обслуговування з втратами, Теорія ймовірностей та  математична статистика, 90, 136-142.
  27. А. Юрачківський. Збіжність стохастичних інтегралів до неперервного локального мартингала з умовно незалежними приростами, Теорія ймовірностей та  математична статистика, № 90, 182 -- 195.
  28. П. Негадайлов, А. Єщенко. Пошук максимальної коаліції в обмеженій кооперативній грі з багатьма гравцями, Вісник КНУ ім. Тараса Шевченка, Серія фіз.-мат. науки, №4, 2014,
  29. Савченко Л.А., Якимів Р.Я. Інформаційні технології на підприємствах агропромислового комплексу. Вісник ХНТУ сільського господарства ім. Петра Василенка, Вип.147, 2014р., ст. 174-181.
  30. І.В.Самойленко, Ю.В.Шушарін. Великі відхилення для випадкової еволюції з незалежними приростами в схемі пуассонової апроксимації з розщепленням та подвійним укрупненням, Журнал прикладної та обчислювальної математики, №3(117), 2014, с.76-86.

Публікації 2013 року:

  1. A. Iksanov. On the number of empty boxes in the Bernoulli sieve I, Stochastics, 85, no.6, 946-959.
  2. A. Iksanov. Functional limit theorems for renewal shot noise processes with increasing response functions, Stochastic Processes and their Applications, 123, no.6, 1987-2010.
  3. I. Matsak, A. Plichko. On distribution of the norm for normal random elements in the space of continuous functions, Lithuanian Mathematical Journal, 53, no.1, 72-79.
  4. D.P. Proskurin, R.Ya. Yakymiv.  On *-representations of λ-deformations of canonical commutation relations, Ukrainian Mathematical Journal, 65(4), 593–601.
  5. I. Protasov. Combinatorial derivation, Applied General Topology, 14, no. 2, 171-178.
  6. I. Protasov. The combinatorial derivation and its inverse mapping, Cental European Journal of Mathematics,  11(12), 2176-2181.
  7. A. Yurachkivsky. An upper bound for conditional second moment of the solution of a SDE, Applied Mathematics, 4, no.1, 135-143.
  8. A. Yurachkivsky. An ergodic theorem for generalized Ornstein - Uhlenbeck processes, Random Operators and Stochastic Equations, 21, no. 3,  217-269.
  9. Б. Довгай. Рівняння коливання струни з Орлічевою правою частиною, Науковий вісник Ужгородського університету, серія: математика і інформатика, 24(1), 34-45.
  10. Б. Довгай. Оцiнка розподiлу супремуму розв’язку гiперболiчного рiвняння з Орлiчевою правою частиною, Карпатськi математичнi публiкацiї, 5(2), 231-241.
  11. С. Доценко. Игровые ситуации в задаче выбора наилучшего или наихудшего объекта, Весник Киевского университета, серия: кибернетика, 1(13), 30-34.
  12. C.И. Доценко, А.В. Маринич. Игра в цензуру в задаче оптимального выбора, Кибернетика и системный анализ, 49(5), 124-131.
  13. О.В. Іванов, І.К. МацакГраничні теореми для екстремальних залишків у моделі регресії з важкими хвостами спостережень, Теорія Ймовірностей і Математична Статистика, № 88, 90-97.
  14. І.К. Мацак. Асимптотична поведінка лічильного процесу у схемі максимуму, Український математичний журнал, 65, №11, 1575-1579.
  15. Ковбаса В.П., Грабовець В.В., Сбитна М.В., Матюшенко Л.М., Якимів Р.Я. Дослідження залежності прогину стебла вербового прута та пагона тополі енергетичних видів та вивченя їх механічних властивостей. Збірник наукових статей «Сільськогосподарські машини»  вип. 25, 2013р. ст.66 - 73 (Луцький національний технічний університет)